# SDR 2019F00201

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 14,848 hours, 9,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 67123621
- Condition: Gouged
- Location: Cargo Door
- Part time: 14,848 hours, 9,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO BAGGAGE DOOR LINTEL GOUGE. REPAIR DEFINITION S-750-ATA53/07RD, 8110-3 DATED FEB. 5, 2007.
